# SDR USAA950387

- Difficulty date: April 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N479AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11228
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Harness
- Condition: Loose
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CLT - FLT 993 - AFTER TAKEOFF FROM TYS, RIGHT MLG RED LIGHT REMAINED ON AFTER GEAR RETRACTION.  CREW RECYCLED GEAR AND LIGHT WENT OUT.  FLIGHT CONTINUED WITHOUT INCIDENT TO CLT.  MAINTENANCE FOUND RIGHT MAIN GEAR HARNESS CONTACTING AFT DOOR HOOK BEFORE DOOR COULD LOCK.  RESECURED LOWER HARNESS TO STRUT.  (X)
